Fixed point theorems for α-set-valued quasi-contractions in b-metric spaces

Paesano, D

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

Recently, Samet et al. [B. Samet, C. Vetro and P. Vetro, Fixed point theorems for alpha-psi-contractive type mappings, Nonlinear Anal., 75 (2012), 2154-2165] introduced the notion of alpha-psi-contractive mappings and established some fixed point results in the setting of complete metric spaces. In this paper, we introduce the notions of alpha-set-valued contraction and alpha-set-valued quasi-contraction and we give some fixed point theorems for such classes of mappings in the setting of b-metric spaces and ordered b-metric spaces. The presented theorems extend, unify and generalize several well-known comparable results in the existing literature.
Lingua originaleEnglish
pagine (da-a)685-696
Numero di pagine12
RivistaJournal of Nonlinear and Convex Analysis
Volume16
Stato di pubblicazionePublished - 2015

Fingerprint

Metric space
Fixed point theorem
Contraction
Contractive Mapping
Nonlinear Mapping
Complete Metric Space
Fixed point
Generalise
Theorem
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics
  • Control and Optimization
  • Geometry and Topology

Cita questo

Fixed point theorems for α-set-valued quasi-contractions in b-metric spaces. / Paesano, D.

In: Journal of Nonlinear and Convex Analysis, Vol. 16, 2015, pag. 685-696.

Risultato della ricerca: Article

@article{47179c0b2c43460a9632e7c47e66c5c2,
title = "Fixed point theorems for α-set-valued quasi-contractions in b-metric spaces",
abstract = "Recently, Samet et al. [B. Samet, C. Vetro and P. Vetro, Fixed point theorems for alpha-psi-contractive type mappings, Nonlinear Anal., 75 (2012), 2154-2165] introduced the notion of alpha-psi-contractive mappings and established some fixed point results in the setting of complete metric spaces. In this paper, we introduce the notions of alpha-set-valued contraction and alpha-set-valued quasi-contraction and we give some fixed point theorems for such classes of mappings in the setting of b-metric spaces and ordered b-metric spaces. The presented theorems extend, unify and generalize several well-known comparable results in the existing literature.",
author = "{Paesano, D} and Pasquale Vetro",
year = "2015",
language = "English",
volume = "16",
pages = "685--696",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",

}

TY - JOUR

T1 - Fixed point theorems for α-set-valued quasi-contractions in b-metric spaces

AU - Paesano, D

AU - Vetro, Pasquale

PY - 2015

Y1 - 2015

N2 - Recently, Samet et al. [B. Samet, C. Vetro and P. Vetro, Fixed point theorems for alpha-psi-contractive type mappings, Nonlinear Anal., 75 (2012), 2154-2165] introduced the notion of alpha-psi-contractive mappings and established some fixed point results in the setting of complete metric spaces. In this paper, we introduce the notions of alpha-set-valued contraction and alpha-set-valued quasi-contraction and we give some fixed point theorems for such classes of mappings in the setting of b-metric spaces and ordered b-metric spaces. The presented theorems extend, unify and generalize several well-known comparable results in the existing literature.

AB - Recently, Samet et al. [B. Samet, C. Vetro and P. Vetro, Fixed point theorems for alpha-psi-contractive type mappings, Nonlinear Anal., 75 (2012), 2154-2165] introduced the notion of alpha-psi-contractive mappings and established some fixed point results in the setting of complete metric spaces. In this paper, we introduce the notions of alpha-set-valued contraction and alpha-set-valued quasi-contraction and we give some fixed point theorems for such classes of mappings in the setting of b-metric spaces and ordered b-metric spaces. The presented theorems extend, unify and generalize several well-known comparable results in the existing literature.

UR - http://hdl.handle.net/10447/203060

UR - http://www.ybook.co.jp/jnca.html

M3 - Article

VL - 16

SP - 685

EP - 696

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

ER -